# SDR SWIA201125713

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 19,338 hours, 16,688 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TIRE BLEW OUT.  (FLT 6593)  REPLACED NR 2 MAIN WHEEL ASSEMBLY.  P/N ON 5010571-1, S/N OFF OCT99-2735.
